# SDR UIEA2018062501249

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,717 hours, 15,578 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 43367310044226
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL PUMP INOP. REMOVED AND REPLACED SWITCH 33-13-00 OPS CHECK NORMAL.
